Alert archive / Ohio / Areal Flood Warnings in 2014

Areal Flood Warning 13, NWS Cleveland, OH

February 22, 2014Erie County, Huron County, Ohio

NWS Cleveland, OH issued this areal flood warning at Feb 22, 2014, 2:00 AM EST for Erie County, Huron County, Ohio. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 22, 2014, 2:00 AM EST (07:00 UTC)
Expired
Feb 22, 2014, 9:00 PM EST
In force
19 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
None

Counties Erie County, OH, Huron County, OH

The radar

The Cleveland radar (KCLE), 63 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 7.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2014-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2014-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 291 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1227 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
291 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

165 
WGUS41 KCLE 220700
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
200 AM EST SAT FEB 22 2014

OHC043-077-221600-
/O.NEW.KCLE.FA.W.0013.140222T0700Z-140222T1600Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HURON OH-ERIE OH-
200 AM EST SAT FEB 22 2014

THE NATIONAL WEATHER SERVICE CLEVELAND HAS ISSUED A

* FLOOD WARNING FOR ICE JAM FLOODING IN...
  CENTRAL ERIE COUNTY IN NORTH CENTRAL OHIO
  NORTHERN HURON COUNTY IN NORTH CENTRAL OHIO

* UNTIL 1100 AM EST

* AT 142 AM EST...SOME ICE JAM FLOODING WAS OCCURRING ON THE HURON   
  RIVER. RECENT RAIN...SNOWMELT...AND WARMER TEMPERATURES HAVE       
  CAUSED RIVER LEVELS TO RISE AND THE ICE TO BREAKUP AND             
  MOVE...SOME ICE JAM FLOODING WAS OCCURRING NEAR MILAN. THIS        
  WARNING EXTENDS THE AREA COVERED BY THE ORIGINAL WARNING.

* ICE JAMS WILL CAUSE WATER TO RISE RAPIDLY BEHIND THE ICE...WITH
  WATER ADVANCING RAPIDLY AWAY FROM THE RIVER IN BOTH DIRECTIONS.    
  SHOULD THE ICE JAM FAIL SUDDENLY...A RAPID RISE ON THE HURON       
  RIVER COULD MOVE DOWNSTREAM. VOLUNTARY EVACUATIONS OCCURRED IN THE 
  FRANKLIN FLATS AREA LATE FRIDAY NIGHT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MILAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ICE JAM FLOODING CAN OCCUR SUDDENLY AND ADVANCE INTO AN AREA FROM AN
UNUSUAL DIRECTION. IF YOU SEE WATER APPROACHING...MOVE AWAY FROM THE
RIVER TO HIGHER GROUND.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

LAT...LON 4137 8251 4121 8264 4122 8277 4139 8257

$$

KIELTYKA
3 follow-up statements
297 
WGUS81 KCLE 221010
FLSCLE

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
510 AM EST SAT FEB 22 2014

OHC043-077-221600-
/O.CON.KCLE.FA.W.0013.000000T0000Z-140222T1600Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HURON OH-ERIE OH-
510 AM EST SAT FEB 22 2014

...FLOOD WARNING REMAINS IN EFFECT FOR ICE JAM FLOODING IN CENTRAL
ERIE AND NORTHERN HURON COUNTIES IN NORTH CENTRAL OHIO UNTIL 1100 AM
EST...

AT 504 AM EST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT ICE 
JAM FLOODING WAS OCCURRING IN SPOTS ALONG THE HURON RIVER AND ITS 
TRIBUTARIES. SOME ROADS NEAR THE RIVER WERE CLOSED. AS OF 0410 AM 
THE WATER LEVEL WAS GETTING HIGHER IN FRANKLIN FLATS. 

ICE JAMS WILL CONTINUE ON THE HURON RIVER AND RAPID FLUCTUATIONS 
CAN OCCUR IN THE RIVER LEVELS AS THE JAMS MOVE AND BREAK UP. THIS 
CAN BE A DANGEROUS SITUATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF DRIVING...SLOW DOWN! BE ALERT FOR LOW
SPOTS...DIPS...AND UNDERPASSES WHICH MAY BE FLOODED. PEOPLE IN LOW
LYING AREAS ALONG CREEKS AND STREAMS SHOULD MOVE TO HIGHER GROUND TO
ESCAPE RISING WATER LEVELS.

ICE JAM FLOODING IS DIFFICULT TO PREDICT...AND CONDITIONS CAN CHANGE
RAPIDLY AS A JAM FORMS AND BREAKS. FLOODING ASSOCIATED WITH ICE JAMS
IS OFTEN WORST IMMEDIATELY UPSTREAM OF THE JAM LOCATION. IF YOU LIVE
ALONG OR NEAR RIVERS PRONE TO ICE JAMS...BE PREPARED TO ACT QUICKLY
IF FLOODING IS OBSERVED...OR IF REQUESTED BY EMERGENCY PERSONNEL.

&&

LAT...LON 4137 8251 4121 8264 4122 8277 4139 8257

$$

KIELTYKA
135 
WGUS41 KCLE 221556
FLWCLE

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1056 AM EST SAT FEB 22 2014

OHC043-077-230200-
/O.EXT.KCLE.FA.W.0013.000000T0000Z-140223T0200Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HURON OH-ERIE OH-
1056 AM EST SAT FEB 22 2014

THE NATIONAL WEATHER SERVICE CLEVELAND HAS EXTENDED THE

* FLOOD WARNING FOR...
  HURON COUNTY...
  ERIE COUNTY...

* UNTIL 900 PM EST SATURDAY...

* AT 1053 AM EST...ICE JAM FLOODING WAS OCCURRING ON THE HURON   
  RIVER. RECENT RAIN...SNOWMELT...AND WARMER TEMPERATURES HAVE       
  CAUSED RIVER LEVELS TO RISE AND THE ICE TO BREAKUP AND             
  MOVE...SOME ICE JAM FLOODING WAS OCCURRING NEAR MILAN.

* ICE JAMS WILL CAUSE WATER TO RISE RAPIDLY BEHIND THE ICE...WITH
  WATER ADVANCING RAPIDLY AWAY FROM THE RIVER IN BOTH DIRECTIONS.    
  SHOULD THE ICE JAM FAIL SUDDENLY...A RAPID RISE ON THE HURON       
  RIVER COULD MOVE DOWNSTREAM. VOLUNTARY EVACUATIONS OCCURRED IN THE 
  FRANKLIN FLATS AREA LATE FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. MOST FLOODING DEATHS OCCUR IN AUTOMOBILES. TURN AROUND DONT
DROWN!

&&

LAT...LON 4137 8251 4121 8264 4122 8277 4139 8257

$$
290 
WGUS81 KCLE 230159
FLSCLE

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
859 PM EST SAT FEB 22 2014

OHC077-230151-
/O.CAN.KCLE.FA.W.0013.000000T0000Z-140223T0215Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HURON OH-
859 PM EST SAT FEB 22 2014

...THE FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN HURON COUNTY IS
CANCELLED...

THE ICE JAM FLOODING IN NORTHERN HURON COUNTY HAS RECEDED. 
INTERESTS NEAR THE RIVER SHOULD CONTINUE TO MONITOR RIVER LEVELS 
HOWEVER AS ADDITIONAL FLOODING COULD OCCUR IF ANOTHER ICE JAM FORMS.

ICE JAM FLOODING IS DIFFICULT TO PREDICT...AND CONDITIONS CAN CHANGE
RAPIDLY AS A JAM FORMS AND BREAKS. FLOODING ASSOCIATED WITH ICE JAMS
IS OFTEN WORST IMMEDIATELY UPSTREAM OF THE JAM LOCATION. IF YOU LIVE
ALONG OR NEAR RIVERS PRONE TO ICE JAMS...BE PREPARED TO ACT QUICKLY
IF FLOODING IS OBSERVED...OR IF REQUESTED BY EMERGENCY PERSONNEL.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CLEVELAND.

LAT...LON 4137 8251 4129 8257 4129 8268 4137 8261
      4139 8257

$$

OHC043-230200-
/O.CON.KCLE.FA.W.0013.000000T0000Z-140223T0200Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ERIE OH-
859 PM EST SAT FEB 22 2014

...FLOOD WARNING REMAINS IN EFFECT FOR ICE JAM FLOODING IN CENTRAL
ERIE COUNTY IN NORTH CENTRAL OHIO UNTIL 900 PM EST...

ICE JAM FLOODING CONTINUES ALONG THE HURON RIVER IN ERIE COUNTY THIS 
EVENING. OFFICIALS REPORT THE JAM HAS CAUSED FLOODING IN FRANKLIN 
FLATS WITH UP TO 2 FEET OF WATER ALONG WITH CHUNKS OF ICE IN THE 
AREA. ADDITIONAL FLOODING IS LIKELY ALONG THE RIVER.  IF THE JAM 
BREAKS WATER LEVELS DOWNSTREAM COULD RISE QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ICE JAM FLOODING IS DIFFICULT TO PREDICT...AND CONDITIONS CAN CHANGE 
RAPIDLY AS A JAM FORMS AND BREAKS. FLOODING ASSOCIATED WITH ICE JAMS 
IS OFTEN WORST IMMEDIATELY UPSTREAM OF THE JAM LOCATION. IF YOU LIVE 
ALONG OR NEAR RIVERS PRONE TO ICE JAMS...BE PREPARED TO ACT QUICKLY 
IF FLOODING IS OBSERVED...OR IF REQUESTED BY EMERGENCY PERSONNEL.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. TURN AROUND...DON'T DROWN!

&&

LAT...LON 4137 8251 4129 8257 4129 8268 4137 8261
      4139 8257

$$

KING

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this areal flood warning went out at Feb 22, 12:43 AM EST, 1 hour 17 minutes earlier.

Area forecast discussion, Feb 22, 12:43 AM EST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1243 AM EST SAT FEB 22 2014

.SYNOPSIS...
DEEP LOW PRESSURE JUST NORTHEAST OF LAKE SUPERIOR WILL CONTINUE TO
MOVE NORTH TO HUDSON BAY BY SATURDAY AFTERNOON. A WEAK COLD
FRONT WILL SLIDE SOUTH ACROSS THE AREA SATURDAY NIGHT. A RIDGE OF
HIGH PRESSURE WILL BUILD SOUTHEAST INTO THE MID MISSISSIPPI VALLEY
BY MONDAY AFTERNOON AND FORCE MUCH COLDER AIR BACK TO THE REGION
INTO THE MIDDLE OF NEXT WEEK. ANOTHER AREA OF HIGH PRESSURE WILL
BUILD SOUTHEAST AND REMAIN JUST WEST OF THE AREA BY WEDNESDAY
HELPING REINFORCE THE COLD AIR.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
UPDATED TO MAKE MINOR CHANGES TO THE FORECAST.

WINDS...THAT ARE STILL GUSTING AROUND 35 MPH NEAR LAKE ERIE WILL
CONTINUE TO GRADUALLY DIMINISH THE REST OF THE NIGHT.

HIGH PRESSURE OVER SOUTHERN OHIO HAS CLEARER SKIES OVER OUR AREA.

A WEAK MID LEVEL SYSTEM OVER IL WILL MOVE OVER THE CWA FOR THE
SECOND HALF OF THE NIGHT. INITIALLY SHOULD JUST SEE INCREASING
CLOUDS WEST TO EAST. A FEW FLURRIES MAY OCCUR. TOWARD DAYBREAK...A
COLD FRONT DROPPING SE INTO THE AREA WILL HELP TO POOL LOWER LEVEL
MOISTURE. THIS MAY ALLOW FOR SOME LIGHT SNOW SHOWERS TO DEVELOP AND
CLOUD PRODUCE A DUSTING OF ACCUMULATION IN SOME PLACES OVER THE NW
HALF OF THE AREA BY 12Z.

TEMPERATURES WILL NOT BE AS WARM AS THEY WERE LAST NIGHT. MODELS
SUGGEST TEMPERATURES WILL DROP INTO THE LOWER 30S OVER MUCH OF THE
AREA WITH MIDDLE TO UPPER 20S IN THE NORTHWEST SINCE THE COLD FRONT
WILL MOVE INTO THIS AREA JUST AS THIS FORECAST PERIOD IS ENDING.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY NIGHT/...
UPPER LEVEL PATTERN BECOMES GRADUALLY MORE ZONAL ACROSS MUCH OF THE
UNITED STATES GOING INTO THE WEEKEND. THIS WILL SERVE LITTLE TO HELP
WITH PREVENTING THE ARCTIC AIR FROM RETURNING TO THE FORECAST AREA.

MODELS SUGGEST A LARGE AREA OF HIGH PRESSURE WILL MOVE SOUTHEAST
INTO THE UPPER MISSISSIPPI VALLEY REGION BY MONDAY. THIS HIGH IN
COMBINATION WITH VERY SLOW MOVING LOW PRESSURE WILL PUMP LOW LEVEL
ARCTIC AIR BACK INTO THE FORECAST AREA GOING THROUGH MUCH OF THIS
FORECAST PERIOD.

THE CLOSE PROXIMITY OF THE COLD FRONT AND THEN MOVEMENT OF THE
FRONT WILL CAUSE SOME LIGHT SNOW OR POSSIBLY SOME RAIN MIXING IN
DURING THE DAY SATURDAY AND THEN ALL SNOW SATURDAY NIGHT AND SUNDAY.
THE PRECIPITATION WILL TRANSITION INTO SOME LAKE EFFECT IN THE
NORTHEAST SUNDAY NIGHT WHILE THE REST OF THE AREA STARTS TO SEE THE
INFLUENCE OF THE RIDGE BUILDING INTO THE AREA.  THE NORTHWEST FLOW
SHOULD BE CONSISTENT AND WILL LIKELY SUPPORT SOME LAKE EFFECT SNOW
DUE TO THE COLD AIR THROUGH MONDAY.

ANOTHER SHOT OF UPPER LEVEL POSITIVE VORTICITY ADVECTION WILL TAKE
PLACE MONDAY NIGHT AND BRING WITH IT SOME MOISTURE AND CAUSE SOME
LIGHT SNOW TO DEVELOP ACROSS THE ENTIRE FORECAST AREA.

TEMPERATURES WILL CONTINUE TO GRADUALLY TREND TOWARD COLDER THROUGH
THE NEXT SEVERAL PERIODS AS EVEN STRONGER COLD AIR ADVECTION TAKES
PLACE.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
DID NOT MAKE MANY CHANGES TO THE EXTENDED. IT STILL APPEARS THE
REGION WILL SEE SEVERAL FAST MOVING PIECES OF JET ENERGY PASS
OVERHEAD IN THE EXTENDED. EACH PIECE BRINGING WITH IT A PERIOD OF
SNOW...MAYBE SOME LAKE EFFECT SNOW. COLDEST AIR WILL MOVE ACROSS THE
AREA TUESDAY NIGHT INTO WEDNESDAY WITH TEMPERATURES WELL BELOW
AVERAGE.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
DRY AIR ACROSS THE AREA HOWEVER A DEVELOPING IMPULSE MOVING
THROUGH ILLINOIS WILL BRING INCREASING MID CLOUD ACROSS THE AREA
OVERNIGHT. THIS MOVES OUT EARLY SATURDAY HOWEVER A DEVELOPING
COLD FRONT WILL AGAIN FOCUS INCREASING MOISTURE ACROSS THE AREA
SATURDAY AFTERNOON. STILL...LOOKING FOR PRIMARILY VFR CONDITIONS
ALTHOUGH PERIOD OF BKN-OVC CIGS AROUND 5KFT WILL LIKELY OCCUR.
EXPECTING NRN LOCATIONS DROPPING TO MVFR LATE EVENING/OVERNIGHT
SATURDAY NIGHT AS A FRONT DROPS ACROSS THE AREA

.OUTLOOK...SOME NON-VFR POSSIBLE SUNDAY AND MAYBE SNOW BELT ON
MON.

&&

.MARINE...
WILL KEEP THE GALE WARNING GOING INTO THE EVENING WITH THE STRONGEST
WINDS OCCURRING NOW. WINDS WILL SLOWLY TAPER OFF THROUGH THE NIGHT.
ICE IS LIKELY MOVING AROUND ON EAST HALF OF THE LAKE. BEYOND TONIGHT
IT LOOKS LIKE THE LAKE WILL NOT NEED ANY HEADLINES. HOWEVER WESTERLY
WINDS WILL REMAIN 15 TO 25 KNOTS ON SATURDAY AS ANOTHER TROUGH
PASSES.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...ADAMS/KIELTYKA/LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...MULLEN
AVIATION...TK
MARINE...MULLEN
Hazardous weather outlook, Feb 21, 7:21 PM EST, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
721 PM EST FRI FEB 21 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-230030-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
721 PM EST FRI FEB 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

ICE JAM FLOODING WILL CONTINUE TO BE A THREAT THROUGH SATURDAY
ALONG MANY STREAMS AND RIVERS AROUND THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-230030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
721 PM EST FRI FEB 21 2014

...GALE WARNING IN EFFECT UNTIL 1 AM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 9:31 PM ESTRiver Flood WarningCLESandusky15 hr
Feb 21, 10:46 PM ESTAreal Flood AdvisoryCLECrawford12 hr
Feb 21, 10:56 PM ESTAreal Flood AdvisoryCLEErie, Lorain12 hr
Feb 22, 1:09 AM ESTFlash Flood WarningCLEErie, Lorain6 hr
Feb 22, 4:24 AM ESTGale WarningCLE15 hr
Feb 22, 6:55 AM ESTAreal Flood WarningCLEErie, Lorain9 hr
Feb 22, 7:14 AM ESTAreal Flood WarningCLESandusky4 hr
Feb 22, 11:09 AM ESTAreal Flood AdvisoryCLESandusky8 hr
Feb 22, 12:01 PM ESTAreal Flood WarningCLELucas, Wood10 hr
Feb 22, 3:40 PM ESTRiver Flood WarningCLETrumbull15 hr
Feb 22, 3:53 PM ESTFlash Flood WarningCLEErie, Lorain24 hr
Feb 22, 4:36 PM ESTAreal Flood WarningCLELake12 hr

Nearby

Areal Flood Warnings in Ohio, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.